# SDR AUS20040396

- Difficulty date: May 11, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc IO540*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shield
- Part number: D3171
- Condition: Separated
- Location: Exhaust
- Part time: 433 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EXHAUST SHIELD MISSING.  ATTACHMENT TABS REMAINED ON EXHAUST ASSEMBLY.
